# SDR DLL14981131

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1503231105
- Condition: Cracked
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING, INTERMEDIATE SPAR, FS 1163, UPPER SPAR CAP: CAP SPLICE REPAIR.  THE RT END OF THE UPPER SPAR CAP ON THE FS 1163 INTERMEDIATE SPAR WAS FOUND CRACKED BEYOND LIMITS.  THE RT END OF THE CAP WAS CUT OFF AND A NEW SECTION WAS SPLICED IN PER ER/A 364821-14, REV A.
